Bulletin of the American Mathematical Society

Branching processes with random environments

Krishna B. Athreya and Samuel Karlin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 865-870.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532111

Mathematical Reviews number (MathSciNet)
MR0264772

Zentralblatt MATH identifier
0209.19302

Subjects
Primary: 6067
Secondary: 6030

Citation

Athreya, Krishna B.; Karlin, Samuel. Branching processes with random environments. Bull. Amer. Math. Soc. 76 (1970), no. 4, 865--870. https://projecteuclid.org/euclid.bams/1183532111


Export citation

References

  • 1. T. E. Harris, The theory of branching processes, Chapts. 2 and 6, Die Grundlehren der math. Wissenschaften, Band 119, Springer-Verlag, Berlin and New York and Prentice-Hall, Englewood Cliffs, N.J., 1963. MR 29 #664.
  • 2. H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457-469. MR 22 #12558.
  • 3. H. Kesten and B. P. Stigum, A limit theorem for multidimensional Galton-Watson processes, Ann. Math. Statist. 37 (1966), 1211-1223. MR 33 #6707.
  • 4. W. Smith, Necessary conditions for almost sure extinction of a branching process with random environment, Ann. Math. Statist. 39 (1968), 2136-2140. MR 38 #5299.
  • 5. W. Smith and W. Wilkinson, On branching processes in random environments, Ann Math. Statist. 40 (1969), 814-827.